# SDR AALA20121127016

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 51,627 hours, 6,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT MOUNTED ESCAPE PATH LIGHT AT 4D INOPERATIVE.  REPLACED LAMP FOR FORWARD SEAT MOUNTED ESCAPE PATH LIGHT AT 4D.  OPS CHECK NORMAL.
